Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A note on Bateman's variational principle for compressible fluid flow

Author: Chi-Teh Wang
Journal: Quart. Appl. Math. 9 (1951), 99-102
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/40902
MathSciNet review: 40902
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Hargreaves, A pressure-integral as kinetic potential, Phil. Mag. 436-444 (1908).
  • [2] H. Bateman, Notes on a differential equation which occurs in the two-dimensional motion of a compressible fluid and the associated variational problems, Proc. Roy. Soc. London (A) 125, 598-618 (1929).
  • [3] Chi-Teh Wang, Variational method in the theory of compressible fluid, J. of Aero. Sciences 15, 675-685 (1948). MR 0027660
  • [4] Chi-Teh Wang, Two dimensional subsonic compressible flows past arbitrary bodies by the variational method. Report submitted to NACA, June 1949.
  • [5] Chi-Teh Wang and G. V. R. Rao, A study of the non-linear characteristic of compressible flow equations by means of variational method, J of Aero. Sciences 17, 343-348 (1950). MR 0035583
  • [6] Chi-Teh Wang and R. F. Brodsky, Application of Galerkin's method to compressible fluid flow problems, J. Appl. Phys. 20, 1255-1256 (1949). MR 0033680
  • [7] Chi-Teh Wang and R. F. Brodsky, Approximate solution of compressible fluid flow problems by Galerkin's method, J. of Aero Sciences 17, 660-666 (1950). MR 0038142
  • [8] Chi-Teh Wang and Pei-Chi Chou, Application of Biezieno-Koch method to compressible fluid flow problems, J. of Aero Sciences 17, 599-660 (1950). MR 0037686
  • [9] Chi-Teh Wang and S. de los Santos, Approximate solutions of compressible flows past bodies of revolution by variational method, to be published in J. of Appl. Mech. as Paper No. 50-A-33.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/40902
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society